# SDR FDEA202203140500

- Difficulty date: March 14, 2022
- Submitted: April 11, 2022
- Operation: Air carrier
- Aircraft: N664FE
- Make and model: Airbus A300*
- Aircraft serial: 768
- Aircraft time: 35,700 hours, 19,680 cycles
- System (JASC): 2210 · Autopilot System
- Part: None
- Part number: B471AAM8
- Part serial: 1025
- Condition: Failed
- Location: N/A
- Component: Adc
- Component part number: 4045053914
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PDIS  664     22-10  4554     10MAR22  IND  FACT  U  AFTER TAKEOFF, NOTICED CAPTAINS PFD SHOWED RED  ZIPPER LIMIT AT 270 KTS AS IF THE GEAR WAS DOWN.  BOTH GEAR INDICATOR SYSTEMS SHOWED ALL GEAR UP AND  DOORS CLOSED. AT 10,000 FEET WE SWITCHED CAPT SIDE  TO ADC 2 AND FD 2 AND AIRCRAFT ON AUTOPILOT WOULD  NOT ACCELERATE PAST 270 KTS. TURNED OFF  AUTOTHROTTLES AND ACCELERATED TO 290 KTS, NO  WARNING CHIMES PRESENT.  SWITCHING LANDING GEAR POS  DET FROM #1 TO #2 HAD NO EFFECT ON THE SPEED  CONTROL OR CAPT PFD. WITH AUTOTHROTTLES ON,  AIRCRAFT WOULD DECELERATE TO BELOW 270 KTS.  GOC  DIRECTED DIVERT TO KIND.                                                      REF ITEM 2210/4562 FOR INSTALLING NEW 128GB FOR                                   POSSIBLE INTERMITTENT GEAR EXTENSION  SIGNAL                                      LIMITING AC SPEEDS                                                                                                           REF MM 34-13-00-0, ADC1 AND FAC1 PROVIDE AC SPEED                                 DATA AND ADVISORY FOR CAPT PFD.  REF ITEM                                         2210/4560, ITEM 2210/4561 FOR INSTALLING NEW ADC1                                 AND FAC1.  REF MM 22-40-00-5, MM 34-10-00-02,                                     PERFORMED AFS/LAND TEST.  NO FAULTS NOTED.  AC                                    HIGHEST LEVEL LLM. AC REMAINS RVSM CAPABLE.
